Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 28, 2013, 6:56 PM EDT for Chester County, Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2013, 6:56 PM EDT (22:56 UTC)
- Expired
- Jul 28, 2013, 7:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Philadelphia/Mount Holly
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 104 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
611 WWUS81 KPHI 282256 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 656 PM EDT SUN JUL 28 2013 DEZ001-PAZ070-102-282345- DELAWARE PA-EASTERN CHESTER PA-NEW CASTLE DE- 656 PM EDT SUN JUL 28 2013 ...A DEVELOPING LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NEW CASTLE...SOUTHERN CHESTER AND WESTERN DELAWARE COUNTIES... AT 652 PM EDT...A SHORT LINE OF DEVELOPING STRONG THUNDERSTORMS WAS LOCATED FROM HOCKESSIN TO KENNETT SQUARE...MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR ASHLAND AROUND 705 PM... WESTTOWN AROUND 715 PM...CONCORDVILLE...CHEYNEY AROUND 720 PM... ELAM AROUND 725 PM. LAT...LON 3977 7577 3992 7570 3998 7544 3980 7544 $$ FORECASTER: DRAG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:17 PM EDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jul 28, 3:17 PM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 317 PM EDT SUN JUL 28 2013 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION TONIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA FOR MONDAY AND TUESDAY AND THEN SLIDE OFFSHORE ON WEDNESDAY. A BOUNDARY TO OUR SOUTH WILL MOVE NORTHWARD TOWARD OUR AREA ON THURSDAY. LOW PRESSURE DEVELOPS ALONG THIS BOUNDARY AND THEN MOVES ACROSS OR NEAR THE SOUTHERN PARTS OF THE REGION THURSDAY NIGHT AND THEN MOVE TO THE EAST OF THE AREA ON FRIDAY. WEAK HIGH PRESSURE WILL BUILD IN FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THE SLOW MOVING COLD FRONT WILL CROSS THE WRN AREA THIS EVENING AND THE THE ERN COUNTIES SHORTLY AFTER MIDNIGHT. WE WILL CONTINUE TO PAINT THE POSSIBILITY FOR SHOWERS PRECEDING THE FRONT AND SCT TSTMS INTO THE EARLY EVENING. DOWNPOURS AND LOCALLY GUSTY WINDS WITH THE TSTMS. SKY COVER WILL DECREASE TOWARDS DAWN AS DRIER AIR ARRIVES ACROSS THE AREA. THERE COULD BE SOME PATCHY FOG BEFORE DAWN SINCE THE DRY AIR WILL PROBABLY NOT MIX DOWN TO THE SFC UNTIL THE WINDS PICK UP ON MONDAY. LOWS TONIGHT UPPER 50S NORTH AND LOW TO MID 60S MOST OTHER AREAS. WINDS WILL SHIFT TO WRLY AT 5 TO 10 MPH OVERNIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... DRIER AND MORE COMFORTABLE CONDITIONS EXPECTED FOR MONDAY. HIGH PRESSURE WILL BUILD ACROSS THE AREA WHILE A WEAK VORT MAX CROSSES THE AREA DURING THE AFTERNOON. SKY COVER WILL BE MOSTLY SUNNY FOR THE DAY...WITH PERHAPS A FEW LINGERING CLOUDS ALONG THE COAST EARLY. TEMPERATURES WILL CLIMB INTO THE LOW TO MID 80S IN MOST AREAS. WINDS WILL BE W/NW AT AROUND 10 MPH DURING THE AFTERNOON. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... THE STRONG MID LEVEL CLOSED LOW STARTS TO BREAK DOWN AND LIFT TO THE NORTHEAST MONDAY NIGHT. AS THIS LOW MOVES AWAY, WE WILL START TO SEE A MORE ZONAL PATTERN DEVELOP ON TUESDAY AND, MORE OR LESS, IT WILL LAST THROUGH AROUND THURSDAY. A FEW SHORTWAVES EMBEDDED IN THE FLOW WILL ROTATE THROUGH OUR AREA WITH A BIT OF TROUGHING FROM WEDNESDAY THROUGH FRIDAY WITH A RETURN TO MORE ZONAL FLOW FOR THE WEEKEND. A LOOK AHEAD INDICATES THAT TROUGHING OVER THE EAST WILL SET UP AT THE START OF THE NEXT WEEK. AT THE SURFACE, HIGH PRESSURE WILL BUILD ACROSS OUR REGION THROUGH TUESDAY BEFORE STARTING TO SLIDE TO OUR SOUTH AND EAST AS IT MOVES OFFSHORE ON WEDNESDAY. THE COLD FRONT THAT MOVED THROUGH THE REGION ON SUNDAY NIGHT IS LOCATED WELL TO OUR SOUTH. HOWEVER, AN AREA OF LOW PRESSURE DEVELOPS ALONG THIS BOUNDARY AND STARTS TO MOVE TOWARD THE REGION ON THURSDAY. THIS LOW WILL CROSS OVER OUR SOUTHERN AREAS OR JUST SOUTH OF THEM THURSDAY NIGHT AND THEN UP THE COAST AND OFF TOWARD THE CANADIAN MARITIMES BY FRIDAY NIGHT. WEAK HIGH PRESSURE WILL TRY TO BUILD ACROSS THE AREA ON FRIDAY AND SATURDAY BUT THE MODELS INDICATE THAT SURFACE TROUGHING WILL REMAIN IN PLACE DURING THIS TIME. MONDAY NIGHT THROUGH MOST OF WEDNESDAY IS EXPECTED TO BE DRY WITH A RETURN TO SHOWERS AND THUNDERSTORMS ON THURSDAY, WITH THE DEVELOPING SURFACE LOW. TEMPERATURES WILL BE NEAR OR JUST BELOW NORMAL THROUGH THURSDAY AND THEN GRADUALLY INCREASE THROUGH SATURDAY AS WE DEVELOP A MORE SOUTHERLY FLOW. WITH DRIER AIR IN PLACE, IT WILL FEEL RELATIVELY NICE OUTSIDE THROUGH MUCH OF THE UPCOMING WEEK. HIGHS WILL BE IN THE 80S ACROSS THE REGION AND MAY EVEN APPROACH 90 IN SOME OF THE SOUTHERN MOST AREAS. HIGHS ACROSS THE HIGHER TERRAIN WILL REMAIN SLIGHTLY COOLER AND MAY NOT EVEN REACH 80. LOWS WILL DROP DOWN INTO THE UPPER 50S TO LOWER 60S BUT WILL STEADILY INCREASE THROUGH THE PERIOD. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE LATE AFTERNOON AND EARLY EVENING PERIOD WILL FEATURE THE POOREST FLYING CONDITIONS AT THE TERMINALS. PERIODS OF SHOWERS/TSTMS WILL OCNLY LOWER CONDITIONS TO MVFR UNTIL THE FRONT PASSES THE AREA. WINDS WILL SHIFT TO WRLY BEHIND THE FRONT AND CONDITIONS WILL IMPROVE BACK TO VFR AS DRIER AIR ARRIVES. LOCAL FOG IS POSSIBLE BEFORE DAWN AT THE USUAL FOGGY TAF SITES (MIV,RDG,ABE). MON...VFR EXPECTED WITH W/NW WINDS AROUND 10 KTS BY LATE MORNING. OUTLOOK... MONDAY NIGHT THROUGH TUESDAY...MAINLY VFR CONDITIONS EXPECTED. WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED. SHOWERS AND THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON/EARLY EVENING HOURS. LOWER VISIBILITIES/CEILINGS POSSIBLE DURING THE EARLY MORNING HOURS. THURSDAY THROUGH FRIDAY...MVFR TO VFR CONDITIONS EXPECTED WITH SHOWERS AND THUNDERSTORMS POSSIBLE EACH DAY. && .MARINE... THE SRLY FLOW ON THE WATERS HAS PICKED UP THIS AFTERNOON AS EXPECTED. THE PRESSURE GRADIENT BETWEEN THE HIGH TO THE EAST AND THE APPROACHING COLD FRONT HAS CAUSED WINDS TO INCREASE TO AROUND 10 TO 15 KTS. SEAS WILL BUILD TO AROUND 4 FT THIS AFTERNOON...SO SCA CONDITIONS ARE NOT EXPECTED. SCATTERED SHOWERS AND TSTMS WILL CREATE LOCALLY HIGHER WINDS/SEAS INTO THE EARLY OVERNIGHT PERIOD. THE COLD FRONT WILL CROSS THE DEL BAY WATERS LATE THIS EVENING AND THE OCEAN WATERS AFTER MIDNIGHT. WINDS WILL VEER TO WRLY BEHIND THE FRONT AND THEN POSSIBLY NW TOWARDS MORNING. WIND SPEEDS WILL REMAIN MOSTLY AROUND 10 KTS. FAIR WEATHER EXPECTED MONDAY. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA WATERS. HIGH PRESSURE WILL MOVE THROUGH THE REGION THROUGH WEDNESDAY. LOW PRESSURE WILL CROSS THROUGH THE COASTAL WATERS ON THURSDAY INTO FRIDAY. WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...O'HARA SHORT TERM...O'HARA LONG TERM...MEOLA AVIATION...MEOLA/O'HARA MARINE...MEOLA/O'HARA
Hazardous weather outlook, Jul 28, 3:16 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 316 PM EDT SUN JUL 28 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-291930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 316 PM EDT SUN JUL 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY MODERATE TO HEAVY RAINFALL IS POSSIBLE AND IT MAY CAUSE FLOODING IN LOW LYING SPOTS AND AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-291930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 316 PM EDT SUN JUL 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER SEAS AND WINDS ARE POSSIBLE IN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 5:39 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 539 PM EDT SUN JUL 28 2013 NJZ010-012-015-282215- MERCER NJ-MIDDLESEX NJ-SOMERSET NJ- 539 PM EDT SUN JUL 28 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MERCER... SOUTHEASTERN SOMERSET AND WESTERN MIDDLESEX COUNTIES... AT 535 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM PRINCETON JUNCTION TO MERCERVILLE-HAMILTON SQUARE...MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR HEATHCOTE AROUND 545 PM...SOUTH BRUNSWICK AROUND 550 PM...DAYTON AROUND 555 PM...NORTH BRUNSWICK AROUND 600 PM...AND IF THEY HOLD TOGETHER AND CONTINUE MOVING AT THE SAME SPEED...THEY WILL BE NEAR NEW BRUNSWICK AROUND 605 PM AND SPOTSWOOD AROUND 610 PM. LAT...LON 4052 7444 4035 7436 4020 7476 4031 7478 FORECASTER: DRAG
Special weather statement, Jul 28, 5:50 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT SUN JUL 28 2013
DEZ003-282230-
INLAND SUSSEX DE-
550 PM EDT SUN JUL 28 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY...
AT 544 PM EDT...A STRONG THUNDERSTORM WAS DEVELOPING 10 MILES WEST
OF GEORGETOWN...AND MOVING NORTHEAST ONLY AROUND 5 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. CLOUD TO GROUND
LIGHTNING SHOULD BE OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM SHOULD BE NEAR
BRIDGEVILLE AROUND 555 PM AND ELLENDALE AROUND 630 PM.
LAT...LON 3868 7560 3875 7565 3886 7552 3886 7551
3876 7532 3865 7554
FORECASTER: DRAGSpecial weather statement, Jul 28, 5:55 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EDT SUN JUL 28 2013
NJZ017-018-282245-
CAMDEN NJ-GLOUCESTER NJ-
555 PM EDT SUN JUL 28 2013
...A SHORT LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CAMDEN
AND NORTHERN GLOUCESTER COUNTIES...
AT 552 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM OAK
VALLEY TO MULLICA HILL...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THESE STORMS WILL BE NEAR WOODBURY HEIGHTS...AND DEPTFORD
AROUND 600 PM...WOODBURY...AND WENONAH AROUND 605 PM...WENONAH AROUND
610 PM...PITMAN AROUND 615 PM...RUNNEMEDE...BELLMAWR...AND GLENDORA
AROUND 620 PM AND MAGNOLIA AROUND 625 PM.
LAT...LON 3992 7500 3987 7494 3975 7493 3968 7529
3976 7527 3982 7520
FORECASTER: DRAGSpecial weather statement, Jul 28, 6:38 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
638 PM EDT SUN JUL 28 2013
NJZ017>019-022-027-282315-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
638 PM EDT SUN JUL 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BURLINGTON...
EAST CENTRAL GLOUCESTER...NORTH CENTRAL ATLANTIC AND SOUTHEASTERN
CAMDEN COUNTIES...
AT 635 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MARLTON LAKES TO CHESILHURST TO MONROE TOWNSHIP...MOVING EAST AT 20
MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THESE STORMS WILL BE NEAR MEDFORD LAKES AROUND 655 PM...
HAMMONTON AROUND 700 PM...SHAMONG AROUND 705 PM...TABERNACLE AROUND
710 PM AND IF THEY HOLD TOGETHER...WHARTON STATE FOREST AROUND 715
PM.
LAT...LON 3990 7459 3974 7457 3960 7460 3964 7500
3974 7498 3985 7497
FORECASTER: DRAGLocal storm report, Jul 28, 6:53 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
653 PM EDT SUN JUL 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
07/28/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON I-76 AT EXIT 1C- CR 634 MARKET ST
0508 PM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
07/28/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON US 130 OFF OF INTERSTATE 76.
0516 PM FLASH FLOOD PHILADELPHIA 39.95N 75.16W
07/28/2013 PHILADELPHIA PA BROADCAST MEDIA
FLOODED RAMPS BETWEEN 1-95 AND BROAD STREET.
0548 PM FLASH FLOOD HADDON TWP 39.91N 75.05W
07/28/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON NJ 168 AND COUNTY ROAD 635. LANES CLOSED.
0552 PM FLASH FLOOD COLLINGSWOOD 39.92N 75.08W
07/28/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON US 30 WESTBOUND NEAR COUNTY ROUTE 606.
0620 PM FLASH FLOOD MORRISTOWN 40.79N 74.48W
07/28/2013 MORRIS NJ DEPT OF HIGHWAYS
FLOODING ON I-287 SOUTH NORTH OF EXIT 35
0632 PM FLASH FLOOD WILLIAMSTOWN 39.69N 74.98W
07/28/2013 GLOUCESTER NJ TRAINED SPOTTER
FLOODING AT 322 AND 42.
0638 PM FLASH FLOOD NATIONAL PARK 39.87N 75.19W
07/28/2013 GLOUCESTER NJ PUBLIC
SEVERAL STREETS FLOODED WITH WATER OVER A FOOT DEEP.
&&
EVENT NUMBER PHI1300324 PHI1300325 PHI1300326 PHI1300327 PHI1300328
PHI1300329 PHI1300330 PHI1300331
GAINESSpecial weather statement, Jul 28, 6:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 656 PM EDT SUN JUL 28 2013 DEZ001-PAZ070-102-282345- DELAWARE PA-EASTERN CHESTER PA-NEW CASTLE DE- 656 PM EDT SUN JUL 28 2013 ...A DEVELOPING LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NEW CASTLE...SOUTHERN CHESTER AND WESTERN DELAWARE COUNTIES... AT 652 PM EDT...A SHORT LINE OF DEVELOPING STRONG THUNDERSTORMS WAS LOCATED FROM HOCKESSIN TO KENNETT SQUARE...MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR ASHLAND AROUND 705 PM... WESTTOWN AROUND 715 PM...CONCORDVILLE...CHEYNEY AROUND 720 PM... ELAM AROUND 725 PM. LAT...LON 3977 7577 3992 7570 3998 7544 3980 7544 FORECASTER: DRAG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 2:42 PM EDT | Special Weather Statement | PHI | Gloucester | 48 min |
| Jul 28, 2:57 PM EDT | Special Weather Statement | PHI | Morris | 48 min |
| Jul 28, 3:14 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 3 hr |
| Jul 28, 3:22 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 113 min |
| Jul 28, 3:36 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 39 min |
| Jul 28, 3:46 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester, Salem | 7 hr |
| Jul 28, 4:07 PM EDT | Special Weather Statement | PHI | Essex | 38 min |
| Jul 28, 4:15 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 2 hr |
| Jul 28, 4:25 PM EDT | Special Weather Statement | PHI | Camden | 50 min |
| Jul 28, 4:32 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 58 min |
| Jul 28, 4:47 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 118 min |
| Jul 28, 5:19 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Somerset | 3 hr |
| Jul 28, 5:39 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 36 min |
| Jul 28, 5:55 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 50 min |
| Jul 28, 5:58 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 2 hr |
| Jul 28, 6:28 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jul 28, 6:38 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 37 min |
| Jul 28, 7:11 PM EDT | Special Weather Statement | PHI | Middlesex | 49 min |
| Jul 28, 7:12 PM EDT | Areal Flood Advisory | PHI | Middlesex | 2 hr |
| Jul 28, 7:29 PM EDT | Special Weather Statement | PHI | Burlington | 31 min |
| Jul 28, 7:43 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 2 hr |
| Jul 28, 2:51 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Carbon, Chester, Lehigh, Monroe and 2 more | 114 min |
| Jul 28, 1:14 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 2 hr |
| Jul 28, 1:23 PM EDT | Areal Flood Advisory | PHI | New Castle | 112 min |
| Jul 28, 1:42 PM EDT | Special Weather Statement | PHI | New Castle | 48 min |
| Jul 28, 1:59 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 46 min |
| Jul 28, 3:04 PM EDT | Special Weather Statement | PHI | Sussex | 41 min |
| Jul 28, 3:55 PM EDT | Areal Flood Advisory | PHI | Sussex | 110 min |
| Jul 28, 5:07 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 113 min |
| Jul 28, 5:50 PM EDT | Special Weather Statement | PHI | Sussex | 40 min |
| Jul 28, 7:54 PM EDT | Special Weather Statement | PHI | New Castle | 36 min |
| Jul 28, 7:19 PM EDT | Special Weather Statement | PHI | Talbot | 41 min |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.